# SDR 2025F00235

- Difficulty date: October 2, 2025
- Submitted: October 7, 2025
- Operation: General aviation
- Aircraft: N499GS
- Make and model: Lear 45LEAR
- Aircraft serial: 452014
- Aircraft time: 9,900 hours, 7,594 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 6621300000027
- Part serial: 66J0146
- Condition: Failed
- Location: Cabin Pressure
- Part time: 9,066 hours, 6,922 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

N499GS TRIP 8907, 2 OCT 2025, LEG 1 KBNA KMCN. NO PAX ONBOARD. DURING CRUISE AT FL450 THE CABIN BEGAN DEPRESSURIZING. RECEIVED CABIN ALTITUDE AMBER, THEN MASTER WARNING (WITHIN AN APPROXIMATELY ONE MINUTE OF EACH OTHER) AND PERFORMED MEMORY ITEMS FOR THE EMERGENCY DESCENT. I DECLARED AN EMERGENCY, RAN CHECKLISTS, AND DIVERTED TO A NEARBY SUITABLE AIRPORT (KMCN) WHERE THE WEATHER WAS BETTER THAN THE PLANNED DESTINATION AND THE AIRPORT IS TOWERED WITH LONGER RUNWAYS AND MORE SERVICES
